# SDR SWAA2018010918951

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 10,696 hours, 4,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KAX9E004
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN EMERGENCY EXIT LIGHT FAULTY.  R&R RELAY PER MM.
